MAUDE Adverse Event Report: CORDIS DE MEXICO SMART CONTROL, ILIAC 6X100; SELF EXPANDING STENT

CORDIS DE MEXICO SMART CONTROL, ILIAC 6X100; SELF EXPANDING STENT
Model Number C06100SL
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 07/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please note that the initial report was filed under report number 9616099-2016-00575.No further reports will be submitted under that initial report number as the complaint handling system is no longer available. the report is also related to the previous report filed under 9616099-2016-00574 for which a new report is also required but the new report number is not currently available.As reported by the japan smart pms for sfa, after an unspecified time when a 120 150, sfa - 6x150mm smart stent and a 6x100 smart control iliac stent were placed in the middle portion to the distal portion of the femoral artery with unknown stenosis of a (b)(6) male patient with unknown medical history, the periodic survey reported that the following items were entered as "occlusion" on the list; patency, dus, the proximal portion of stenosis psv, and the maximum psv of stenosis.The patient is now under observation, and no treatment was applied." additional information was received that dus means doppler ultra sound.It not known which stent was patent but both stents had psv.  it is unknown if the original lesion was calcified or the vessel tortuous, if the stents were overlapping, if the stents were deployed with good wall apposition and if ivus was done post procedure.  no additional information available.  the products remain implanted and are thus not available for evaluation.  device history record reviews were performed and showed that the two lot of products met all requirements per the applicable manufacturing quality plan.  restenosis is a known potential adverse event associated with implanting peripheral artery stents and is often associated with the progression of peripheral vascular disease.Based on the available information there is no evidence to suggest that the event was design or manufacturing related therefore no corrective action will be taken.
 
Event or Problem Description
As reported by the japan smart pms for sfa, after an unspecified time when a 120 150, sfa - 6x150mm smart stent and a 6x100 smart control iliac stent were placed in the middle portion to the distal portion of the femoral artery with unknown stenosis of a (b)(6) male patient with unknown medical history, the periodic survey reported that the following items were entered as "occlusion" on the list; patency, dus, the proximal portion of stenosis psv, and the maximum psv of stenosis.The patient is now under observation, and no treatment was applied." additional information was received that dus means doppler ultra sound.It not known which stent was patent but both stents had psv.It is unknown if the original lesion was calcified or the vessel tortuous, if the stents were overlapping, if the stents were deployed with good wall apposition and if ivus was done post procedure.No additional information available.

Brand Name
SMART CONTROL, ILIAC 6X100
Common Device Name
SELF EXPANDING STENT
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key6000236
Report Number9616099-2016-00633
Device Sequence Number889752
Product Code NIO
UDI-Device Identifier20705032023655
UDI-Public(01)20705032023655(17)130731(10)15672188
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source foreign,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Model NumberC06100SL
Device Catalogue NumberC06100SL
Device Lot Number15672188
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/14/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2016
Initial Report FDA Received Date10/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;